# SDR USAA2013060400030

- Difficulty date: May 23, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,991 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N8313U17
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK-LEVEL 2 INTERGRANULAR CORROSION ON L2 DOOR CUT OUT AFT VERTICAL STRUCTURE LOWER ANGLE AT BS730, LBL62.  REPAIRED LOWER ANGLE AT BS730, LBL62 IAW SRM 51-10-02, 53-30-15-1A & 51-40-02.
